Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2012 (2012), Article ID 517157, 12 pages
http://dx.doi.org/10.1155/2012/517157
Research Article

State Feedback Stabilization for Neutral-Type Neural Networks with Time-Varying Discrete and Unbounded Distributed Delays

School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 19 December 2011; Revised 27 March 2012; Accepted 21 April 2012

Academic Editor: Onur Toker

Copyright © 2012 Yantao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yantao Wang, Xue Lin, and Xian Zhang, “State Feedback Stabilization for Neutral-Type Neural Networks with Time-Varying Discrete and Unbounded Distributed Delays,” Journal of Control Science and Engineering, vol. 2012, Article ID 517157, 12 pages, 2012. doi:10.1155/2012/517157